MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FLUORIDE TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® FLUORIDE TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367001
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® fluoride tubes there was foreign matter in the tube(s) biological and non-biological.This event affected 1500 tubes.The following information was provided by the initial reporter.The customer stated: "black particles noticed on/in tubes.Black particle on/in vials.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report #1917413-2023-00302 was sent in error as a duplicate of mfr report #1917413-2023-00276.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD VACUTAINER® FLUORIDE TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16751033
Report Number1917413-2023-00302
Device Sequence Number18286687
Product Code JKA
UDI-Device Identifier50382903670012
UDI-Public50382903670012
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number367001
Device Catalogue Number367001
Device Lot Number2321350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown